Existence and multiplicity of solutions for non-degenerate Kirchhoff type problem with nonlinear boundary condition

Date

2019-03-22

Authors

Guimaraes, Mateus Balbino
Hurtado, Elard Juarez
Rodrigues, Rodrigo da Silva

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

We show the existence of solutions for nonlinear elliptic partial differential equations with Steklov nonlinear boundary conditions involving a Kirchhoff type operator. By using variational and topological methods, we prove the existence and multiplicity of solutions. The results obtained are new even for the standard stationary Kirchhoff equation with nonlinear boundary condition involving the p-Laplacian operator.

Description

Keywords

Variational methods, Nonlinear elliptic equations, Steklov-Neumann eigenvalues

Citation

Guimarães, M. B., Hurtado, E. J., & Rodrigues, R. S. (2019). Existence and multiplicity of solutions for non-degenerate Kirchhoff type problem with nonlinear boundary condition. Electronic Journal of Differential Equations, 2019(42), pp. 1-12.

Rights

Attribution 4.0 International

Rights Holder

Rights License